# SDR 06FDEA0167

- Difficulty date: January 13, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - ATTIC AREA FS STA 1781 - 1821 BETWEEN STRINGER 2L - 4L FOUND WITH EXISTING SKIN DOUBLER REPAIR TAG ER/A 377652-14 REVISION 03/22/00.  PREVIOUS DOUBLER REPAIR AT CABIN ATTIC FS STA 1781-1821 BETWEEN   STRINGER 2L-4L   EVALUATED AND FOUND REPAIR CARRIED OUT IAW DELTA AIRLINES ENGINEERING   REPAIR/AUTHORIZATION   NR 377652-14.
